James Currie ; Narad Rampersad - Cubefree words with many squares

dmtcs:486 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3 - https://doi.org/10.46298/dmtcs.486
Cubefree words with many squaresArticle

Authors: James Currie 1; Narad Rampersad 1

  • 1 Department of Mathematics and Statistics [Winipeg]

We construct infinite cubefree binary words containing exponentially many distinct squares of length n. We also show that for every positive integer n, there is a cubefree binary square of length 2n.

Volume: Vol. 12 no. 3
Section: Automata, Logic and Semantics
Published on: January 1, 2010
Imported on: March 26, 2015
Keywords: cubefree word,square,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]
    Source : OpenAIRE Graph
  • Funder: Natural Sciences and Engineering Research Council of Canada

Consultation statistics

This page has been seen 375 times.
This article's PDF has been downloaded 325 times.